Vilton Pinheiro
Vilton Pinheiro
Professor Doutor, Federal University of Bahia
Verified email at ufba.br - Homepage
Title
Cited by
Cited by
Year
Markov structures and decay of correlations for non-uniformly expanding dynamical systems
JF Alves, S Luzzatto, V Pinheiro
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 22 (6), 817-839, 2005
1082005
Expanding measures
V Pinheiro
Annales de l'IHP Analyse non linéaire 28 (6), 889-939, 2011
402011
Lyapunov exponents and rates of mixing for one-dimensional maps
JF Alves, S Luzzatto, V Pinheiro
Ergodic Theory and Dynamical Systems 24 (3), 637-657, 2004
342004
Slow rates of mixing for dynamical systems with hyperbolic structures
JF Alves, V Pinheiro
Journal of Statistical Physics 131 (3), 505-534, 2008
262008
SRB measures for partially hyperbolic systems whose central direction is weakly expanding
JF Alves, CL Dias, S Luzzatto, V Pinheiro
arXiv preprint arXiv:1403.2937, 2014
242014
Sinai–Ruelle–Bowen measures for weakly expanding maps
V Pinheiro
Nonlinearity 19 (5), 1185, 2006
222006
On the volume of singular-hyperbolic sets
JF Alves, V Araújo, MJ Pacifico, V Pinheiro
Dynamical Systems 22 (3), 249-267, 2007
212007
Topological structure of (partially) hyperbolic sets with positive volume
J Alves, V Pinheiro
Transactions of the American Mathematical Society 360 (10), 5551-5569, 2008
202008
Gibbs–Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction
JF Alves, V Pinheiro
Advances in Mathematics 223 (5), 1706-1730, 2010
182010
Shadowing by non-uniformly hyperbolic periodic points and uniform hyperbolicity
A Castro, K Oliveira, V Pinheiro
Nonlinearity 20 (1), 75, 2006
182006
Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension
J Alves, S Luzzatto, V Pinheiro
Electronic Research Announcements of the American Mathematical Society 9 (4 …, 2003
92003
Multidimensional Rovella-like attractors
V Araújo, A Castro, MJ Pacifico, V Pinheiro
Journal of Differential Equations 251 (11), 3163-3201, 2011
62011
On the finiteness of attractors for one-dimensional maps with discontinuities
P Brandão, J Palis, V Pinheiro
arXiv preprint arXiv:1401.0232, 2013
42013
Contribution to the ergodic theory of robustly transitive maps
C Lizana, V Pinheiro, P Varandas
arXiv preprint arXiv:1302.3194, 2013
42013
Explosion of smoothness for conjugacies between multimodal maps
JF Alves, V Pinheiro, AA Pinto
Journal of the London Mathematical Society 89 (1), 255-274, 2014
32014
Backward volume contraction for endomorphisms with eventual volume expansion
JF Alves, A Castro, V Pinheiro
Comptes Rendus Mathematique 342 (4), 259-262, 2006
32006
Abundance of wild historic behavior
V Araujo, V Pinheiro
Bulletin of the Brazilian Mathematical Society, New Series, 1-36, 2019
12019
On the finiteness of attractors for piecewise maps of the interval
P Brandão, J Palis, V Pinheiro
Ergodic Theory and Dynamical Systems 39 (7), 1784-1804, 2019
12019
Lift and Synchronization
V Pinheiro
arXiv preprint arXiv:1808.03375, 2018
12018
Thermodynamic formalism for Lorenz maps
R Leplaideur, V Pinheiro
arXiv preprint arXiv:1209.2008, 2012
12012
The system can't perform the operation now. Try again later.
Articles 1–20